Discrete & Computational Geometry

, Volume 21, Issue 2, pp 233–242 | Cite as

On the Kissing Numbers of Some Special Convex Bodies

  • D. G. Larman
  • C. Zong

Abstract.

In this note the kissing numbers of octahedra, rhombic dodecahedra and elongated octahedra are determined. In high dimensions, an exponential lower bound for the kissing numbers of superballs is achieved.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© 1998 Springer-Verlag New York Inc.

Authors and Affiliations

  • D. G. Larman
    • 1
  • C. Zong
    • 1
  1. 1.Department of Mathematics, University College London, Gower Street, London WC1E 6BT, England ros@math.ucl.ac.uk UK
  2. 2.Institute of Mathematics, The Chinese Acadamy of Sciences, Beijing 100080, People's Republic of China cmzong@math08.math.ac.cnCN

Personalised recommendations